# SDR CALA9901269

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79748
- Make and model: Boeing 727224
- Aircraft serial: 22450
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 651628912
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN RT WING REAR SPAR O/B ATTACH FITTING FOR MLG.  THE FITTING WAS REMOVED AND REPLACED IAW ECRA 5740-01901.
